Differential and Integral Equations

Asymptotic behaviour for symmetric hyperbolic dissipative systems

Barbara Lazzari and Elena Vuk

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we study the existence, uniqueness and asymptotic behaviour of the solution for a class of first-order symmetric hyperbolic systems introduced by Friedrichs [(6)], in a bounded domain with an energy-absorbing boundary. It is carried out using the Fourier transform method. An energy decay rate result is obtained.

Article information

Differential Integral Equations, Volume 10, Number 2 (1997), 273-287.

First available in Project Euclid: 2 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35L45: Initial value problems for first-order hyperbolic systems
Secondary: 35B40: Asymptotic behavior of solutions 35Q60: PDEs in connection with optics and electromagnetic theory 73D99


Lazzari, Barbara; Vuk, Elena. Asymptotic behaviour for symmetric hyperbolic dissipative systems. Differential Integral Equations 10 (1997), no. 2, 273--287. https://projecteuclid.org/euclid.die/1367526338

Export citation